# SDR SWIA971605

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120270
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mlg
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR HANDLE SELECTED TO UP POSITION AFTER TAKEOFF, RIGHT MAIN UPLOCK BUT WOULD NOT RETRACT.  LEFT MAIN NOSE GEAR RETRACTED NORMALLY.  A LOUD RATTLING NOISE WAS CONTINUOUSLY HEARD WHEN GEAR RETRACTION WAS ATTEMPTED.  ALL 3 GEARS DID DOWNLOCK NORMALLY.  RETURNED TO LAX.  INSPECTED RIGHT MAIN GEAR, OPERATED GEAR UP AND DOWN MANY TIMES.  NO NOISE WAS HEARD AND NO DISCREPANCY NOTED.  OPS CHECKS GOOD.
